Über die faktorisierbaren Lösungen gewöhnlicher Differentialgleichungen.

Norbert Steinmetz

Mathematische Zeitschrift (1980)

  • Volume: 170, page 169-180
  • ISSN: 0025-5874; 1432-1823

How to cite


Steinmetz, Norbert. "Über die faktorisierbaren Lösungen gewöhnlicher Differentialgleichungen.." Mathematische Zeitschrift 170 (1980): 169-180. <http://eudml.org/doc/172909>.

author = {Steinmetz, Norbert},
journal = {Mathematische Zeitschrift},
keywords = {factorization of solutions},
pages = {169-180},
title = {Über die faktorisierbaren Lösungen gewöhnlicher Differentialgleichungen.},
url = {http://eudml.org/doc/172909},
volume = {170},
year = {1980},

AU - Steinmetz, Norbert
TI - Über die faktorisierbaren Lösungen gewöhnlicher Differentialgleichungen.
JO - Mathematische Zeitschrift
PY - 1980
VL - 170
SP - 169
EP - 180
KW - factorization of solutions
UR - http://eudml.org/doc/172909
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.